# SDR CHQA201100357

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 17,181 hours, 14,898 cycles
- Engine: Allsn AE3007A
- Engine time: 22,683 hours, 17,937 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bolt
- Part number: NAS6404A26D
- Condition: Severed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, WHILE PERFORMING A DETAILED VISUAL INSPECTION ON THE RUDDER HINGES, THE BOTTOM BOLT ON RUDDER II HINGE WAS MISSING.  UPON FURTHER INSPECTION THE BOLT HAD SEVERED INTO TWO PIECES AND HAD FALLEN INSIDE OF THE RUDDER.  REMOVED RUDDER II , REPLACED THE HARDWARE AND RE-INSTALLED RUDDER II IN ACCORDANCE WITH AMM 27-20-02.
